# SDR NACA201502260024

- Difficulty date: February 26, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB BS 718, BL 0 FOUND CRACKED 4" AFT OF SB REPAIR.  REPLACED CRACKED FLOORBEAM WEB IAW DWG 65-45410, REV H AT STA 718, BL 0, 4" AFT OF SB REPAIR.  REFERENCE MCO 3008, W/O 1350149.
